# SDR ASAA2015030210832

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,501 hours, 7,504 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP GROUNDED. CORRECTED ENROUTE IAW QRH PROCEDURE.
